NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 3, 2015
Random Brown Spotting
Good Day. I am a 25 year, old white female. My gyno is currently running a second set of tests for what may be nothing or may be HPV. Either way they are recommending a LEEP. I do have intercourse regularly with my LTR.(1-2 days a week) I am on Low-Ogestrel and at doctors prescription, skipping the sugar pills to have a three month cycle. I was never regular before. My natural cycle is more like 56 days. I have had a miscarriage, but was about five years ago.
Recently I have been experiencing some brown spotting. It started about three weeks ago with one occurrence, then another two the next week. This week they are getting more frequent. Sometimes more in amount sometimes less. It`s never at/after a particular time. I still have about a week and 1/2 before I`m scheduled for sugar pills. I have almost missed a day or two this month. I don`t have signs of pregnancy. No unusual cramping or pains. My physical relationship is not more or less aggressive than normal.
I am slightly concerned about a `ghost pregnancy`. We`ve no intention on having children right now. We have however discovered the act of making love with a partner to create and while impregnate is quite erotic. We have gone to lengths of making an imitation 6 month belly, which is worn in both public and private. Occasionally I do feel the hormonal changes, that are in my mind, similar to this or beginning stages of pregnancy.
Is the spotting linked? Or maybe there is something to do with my medical tests will determine? Something all together separate?
I will see my gynecologist about this issue if it persists or becomes worse.
Your answer is appreciated greatly.
Irregular bleeding can occur for a variety of reasons. If you have excluded pregnancy, the most likely reason is the continuous use of oral contraceptives. This will frequently result in spotting. It is not dangerous to you. However, given that you are being evaluated for a cervical problem, I would make sure to consult your physician about this. Thank you for visiting NetWellness.
Lisa M Keder, MD, MPH
Clinical Associate Professor of Obstetrics & Gynecology
College of Medicine
The Ohio State University